h-deformation of Gr(2)


Celik S., Hizel E.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.30, no.13, pp.4677-4680, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 13
  • Publication Date: 1997
  • Doi Number: 10.1088/0305-4470/30/13/018
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.4677-4680

Abstract

The h-deformation of functions on the Grassmann matrix group Gr(2) is presented via a contraction of Gr(q)(2). As an interesting point, we have seen that, in the case of the h-deformation, both R-matrices of GL(h)(2) and Gr(h)(2) are the same.